| Model Number |
RA3511C |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Patient (b)(6) received implant (product name: rflt rapid ra3511c reflect rapid fixture ø3.5mm x 11.5 l) on (b)(6) 2022) but experienced mobility and had the implant removed on (b)(6) 2022.A replacement implant was sent to dr.(b)(6).